| Model Number |
IPN000325 |
| Medical Device Problem Code |
Moisture or Humidity Problem (2986)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/20/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that "drain error" alarm occurred frequently while in use on a patient.It was possible to continue to use the intra-aortic balloon pump (iabp), however, the user had to reset the alarm each time it occurred.As a result, the pump was replaced with a back-up pump.There was no report of delay in therapy.There was no report of patient complications, serious injury or death.
Additional Manufacturer Narrative
(b)(4).Teleflex did not receive the device for investigation therefore the reported complaint of iabp drain failure alarm is not able to be confirmed.The root cause of the complaint is undetermined.If a sample is returned later, an investigation of the sample will be performed.A device history record (dhr) review was conducted for the lot number with no relevant findings.The device passed all manufacturing specifications prior to release.Teleflex assessed the risk for the reported complaint.There are no new or revised risks.The reported complaint will be monitored for any developing trends.No further action required at this time.
Event or Problem Description